# SDR 01FDEA00972

- Difficulty date: November 8, 2001
- Submitted: November 9, 2001
- Operation: Air carrier
- Aircraft: N223FE
- Make and model: Boeing 727233
- Aircraft serial: 20935
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

REPEAT - OUTBOARD FLAPS STUCK AT 5 DEG UPON FLAP EXT.  REMOVED AND REPLACED BOTH T/E FLAP IND AS PRECAUTION PER 27-52-021-2.
